# SDR 2022F00294

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: General aviation
- Aircraft: N546JN
- Make and model: Doug MD-11
- Aircraft serial: 48546
- Aircraft time: 14,838 hours, 82,208 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KSHV-DURING INSPECTION OF #2 ENGINE INLET POSSIBLE CORROSION WAS FOUND UNDER ACOUSTIC PANEL.  MAINTENANCE REMOVED AND REPLACED CORRODED #2 ENGINE INLET T-BRACKET  WITH A NEW FABRICATED ONE IAW MD-11 DRAWING AJC8118.  AIRCRAFT IS GOOD FOR CONTINUED SERVICE.
